MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Toric IOL; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon Toric IOL; Lens, Intraocular, Toric Optics
Model Number CNW0T5
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported that after an intraocular lens (iol) implant procedure, surgeon noticed a film of haze on the surface of the iol during post operative day 1.Additional information was requested and received stating the lens was not explanted and still retained in eye.Additional information was requested and received stating the surgeon confirmed that patient vision worsens and has scheduled for an explant.Additional information was requested and received stating the lens was explanted and replaced with same model company lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Toric IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50693676
Report Number9612169-2026-02024
Device Sequence Number13160683
Product Code MJP
UDI-Device Identifier00380652410731
UDI-Public(01)00380652410731(17)280206(11)240208(10)25794583
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T5
Device Lot Number25794583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured02/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown